# SDR FDEA2018102673002

- Difficulty date: October 7, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: FXABA73391
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 427 LBL 79 LEFT SIDE LATERAL FLOOR SUPPORT ABA7339-1 DAMAGED AT CLIP NUT LOCATION. REMOVED DAMAGED FLOOR SUPPORT AND FAB NEW PER DRAWING ABA7339 AND SRM 51-33-  01 VOL 2. MAJOR REPAIR.
